Combining interpolation schemes and Lagrange interpolation on the unit sphere in $\mathbb R^{N+1}$

  • V. M. Phung Hanoi Nat. Univ. Education, Vietnam
  • V. T. Nguyen Hanoi Nat. Univ. Education, Vietnam
  • H. L. Dinh Hanoi Dept. Education and Training, Vietnam
Keywords: Lagrange interpolation, Limits of Lagrange interpolation, Interpolation on the unit sphere


UDC 517.5

We study Lagrange interpolation in $\mathbb R^N$ and on the unit sphere in $\mathbb R^{N+1}$. We show that sequences of unisolvent sets can be combined to get other sequences of unisolvent sets such that the existence of the limits is preserved. Moreover, the limiting operators keep the interpolation conditions under the combining process.


T. Bloom, J-.P. Calvi, A continiuty property of mulivariate Lagrange interpolation, Math. Comp., 66, № 220, 1561 – 1577 (1997)б DOI:

B. Bojanov, H. Hakopian, A. Sahakian, Spline functions and multivariate interpolations, Springer-Verlag, Amsterdam (1993), DOI:

L. Bos, On certain configurations of points in $R^n$ which are unisolvent for polynomial interpolation, J. Approx. Theory, 64, 271 – 280 (1991)б DOI:

L. Bos, J.-P.Calvi, Multipoint Taylor interpolation, Calcolo, 45, № 1, 35 – 51 (2008). DOI:

L. Bos, J.-P.Calvi, Taylorian points of an algebraic curve and bivariate Hermite interpolation, Ann. Scuola Norm. Super. Pisa Cl. Sci, 7, 545 – 577 (2008), DOI:

J.-P. Calvi, V. M. Phung , On the continuity of multivariate Lagrange interpolation at natural lattices, L.M.S. J. Comp. Math., 16, 45 – 60 (2013), DOI:

J.-P. Calvi, V. M. Phung, Can we define Taylor polynomials on algebraic curves?, Ann. Polon. Math., 118, № 1, 1 – 24 (2016),

K. C. Chung, T. H. Yao, On lattices admitting unique Lagrange interpolation, SIAM J. Numer. Anal., 14, № 4, 735 – 743 (1977), DOI:

V. M. Phung, On bivariate Hermite interpolation and the limit of certain bivariate Lagrange projectors, Ann. Polon. Math., 115, № 1, 1 – 21 (2015), DOI:

V. M. Phung, Polynomial interpolation in ${R}^2$ and on the unit sphere in ${R}^3$, Acta Math. Hung., 153, № 2, 289 – 317 (2017), DOI:

V. M. Phung, Hermite interpolation on the unit sphere and the limits of Lagrange projectors, IMA J. Numer. Anal., 41, № 2, 1441 – 1464 (2021), DOI:

Y. Xu, Polynomial interpolation on the unit sphere and on the unit ball, Adv. Comput. Math., 20, № 1-3, 247 – 260 (2004), DOI:

How to Cite
Phung, V. M., V. T. Nguyen, and H. L. Dinh. “Combining Interpolation Schemes and Lagrange Interpolation on the Unit Sphere in $\mathbb R^{N+1}$”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 74, no. 4, May 2022, pp. 542 -59, doi:10.37863/umzh.v74i4.6512.
Research articles